# SDR DALA2017011100263

- Difficulty date: January 9, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 26,658 hours, 10,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FORWARD CARGO BAY FLOOR PANEL 120AF CORRODED SEVERAL AREAS ALONG FORWARD EDGE.  MAINTENANCE CUT AND DRILLED A NEW FLOOR PANEL IAW SRM 51-40-05 & 53-60-53, AND DWG 453A1610 REV F.
